# SDR 97ZZZX2332

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N523FB
- Make and model: Hughes 500N
- Aircraft serial: LN003
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Support
- Part number: 500N71163
- Condition: Worn
- Location: Fan Transmission
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FAN TUBE SUPPORT WORN.  GUIDE TEETH WORN FROM FAN PUSH ROD.
